# SDR ASAA2025071859738

- Difficulty date: July 18, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,944 hours, 18,657 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653620
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, LOWER MACHINE FRAME BELOW HANDLE BOX CRACKED. GROUNDED - YES. REMOVED THE R1 DOOR NR 4 BEAM AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0.
